# SDR ABXA070293

- Difficulty date: August 15, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 63,334 hours, 59,412 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912494501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EMANATING FROM REPAIR DOUBLERS TO EDGE OF PART ON FORWARD LOWER CARGO DOOR PAN AT ENDS OF NR 3 AND NR 4 BEAMS.  REPAIRED FORWARD END OF BEAMS NR 3 AND NR 4 IAW DC9 SRM 52-05, FIGURE 50.  AFT END OF NR 2 AND NR 3 BEAMS WERE PREVIOUSLY COMPLIED WITH IAW DC9 SRM 52-05, FIGURE 50.
